Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The general product of two finitely generated abelian groups


Author: Eugene Schenkman
Journal: Proc. Amer. Math. Soc. 21 (1969), 202-204
MSC: Primary 20.52
MathSciNet review: 0236268
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0236268-7
PII: S 0002-9939(1969)0236268-7
Article copyright: © Copyright 1969 American Mathematical Society